Important Update: Calorie Count will be shutting down on March 15th. Please click here to read the announcement. Data export is available.
I'm 17, 5'7ish and about 138 lbs. I lost 35ish on my own through diet and exercise over a span of about 1 1/2 yrs, but for some reason I lost my period with it. I haven't had a normal period since January of 2011. I've only had very light spotting once every 6 months or so, if even.
I've been to 2 doctors, and for about 3 weeks now I've been on the birth control Sprintec. I felt a little nauseous during the day for the first few days or so, but now I've realized that it's making me feel hungrier! The past few days I've just wanted to eat and eat and eat. :/ I really don't want to gain weight. I'm only going to be on it for 3 months, so I guess I'll deal with whatever "damage" was left when it's over...but how can I not feel so hungry all of the time? (I really don't want to switch pills either..I feel like if I do I'll just get a pill that's worse...)
My suggestion is to take the pill at night before bed instead of during the day.
I'm on sprintec. It took me about 4 months before my body leveled out. I had very swollen and sore breasts, hunger, and I was just plain crabby for the first 4 months. I think you just need to give it some time to level out.
Thanks to you both!
I'm going to try taking it instead tomorrow night, ivyjewels. I think my doctor mentioned that that could help if I experienced increased hunger but I forgot lol. I'll see if it works! I'm crossing my fingers...
stargazer1 - 4 Months? Wow...yeah I'm suspecting that my body will have a ways to go before it gets adapted to it. But by then I'll probably be off of it because I'm only taking it for 3 months.